MathSciNet Relay Station
MathSciNet bibliographic data
MR2951144 15A24 (65H10)
Yin, Xiaoyan; Liu, Sanyang; Li, Tiexiang On positive definite solutions of the matrix equation $X+A\sp *X\sp {-q}A=Q(0<q\leq1)$. Taiwanese J. Math. 16 (2012), no. 4, 1391–1407.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement